# SDR P5CA9700271

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1265-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE HAS BARE SPOTS WITH CORROSION SURFACE BS 1265 TO 1460.  REPAIRED PER SRM 51-10-01.
